# SDR DALA2018122807430

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 72,484 hours, 53,733 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Worn
- Location: Rt Jettison
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H JETTISON CABLE WORN, 2PLCS. REPLACED CABLE, REF MD 88 AMM 53-53-00. (LP0881150)
